Fachbereich
Mathematik und Statistik
Universität
Konstanz
  Logo der Universität Konstanz
Schwerpunkt Reelle Geometrie und Algebra > Prof. Dr. Claus Scheiderer -> English version

Publikationen und Manuskripte

Bücher
Artikel
Preprints
Weitere Manuskripte


Bücher

B Real and Étale Cohomology. Lecture Notes in Mathematics 1588, Springer, Berlin, 1994.
A (mit Manfred Knebusch) Einführung in die reelle Algebra. Vieweg, Wiesbaden, 1989.


Artikel

58 (mit Daniel Plaumann) Toric completions and bounded functions on real algebraic varieties. J. London Math. Soc. (2) 94, 598-616 (2016).
57 Sums of squares of polynomials with rational coefficients. J. European Math. Soc. 18, 1495-1513 (2016).
56 (mit Maria Charina, Mihai Putinar and Joachim Stöckler) An algebraic perspective on multivariate tight wavelet frames. II. Appl. Comput. Harmon. Anal. 39, 185-213 (2015).
55 (mit David Harari und Tomás Szamuely) Weak approximation for tori over p-adic function fields. Int. Math. Res. Notices 10, 2751-2783 (2015).
54 (mit Mihai Putinar) Quillen property of real algebraic varieties. Münster J. Math. 7, 671-696 (2014).
53 (mit Maria Charina, Mihai Putinar and Joachim Stöckler) An algebraic perspective on multivariate tight wavelet frames. Constructive Approximation 38, 253-276 (2013)
52 Appendix to: "Isomorphism criteria for Witt rings of real fields" by N. Grenier-Boley and D. Hoffmann. Forum Math. 25, 15-17 (2013)
51 (mit Mihai Putinar) Quillen property for real algebraic varieties. Illinois J. Math. 56, 213-220 (2012)
50 (mit Albrecht Pfister) An elementary proof of Hilbert's theorem on ternary quartics. J. Algebra 371, 1-25 (2012)
49 (mit Daniel Plaumann) The ring of bounded polynomials on a semi-algebraic set. Trans. Am. Math. Soc. 364, 4663-4682 (2012)
48 A Positivstellensatz for projective real varieties. Manuscr. math. 138, 73-88 (2012)
47 (mit Sabine Burgdorf und Markus Schweighofer) Pure states, nonnegative polynomials, and sums of squares. Comm. Math. Helvetici 87, 113-140 (2012)
46 Convex hulls of curves of genus one. Adv. Math. 228, 2606-2622 (2011)
45 (mit Mihai Putinar) Sums of hermitian squares on pseudoconvex boundaries. Math. Res. Lett. 17, 1047-1053 (2010)
44 The u-invariant of one-dimensional function fields over real power series fields. Arch. Math. 93, 245-251 (2009)
43 Weighted sums of squares in local rings and their completions, II. Math. Z. 266, 21-42 (2010)
42 Weighted sums of squares in local rings and their completions, I. Math. Z. 266, 1-19 (2010)
41 Hilbert's theorem on positive ternary quartics: A refined analysis. J. Algebraic Geometry 19, 285-333 (2010)
40 Positivity and sums of squares: A guide to recent results. In: Emerging Applications of Algebraic Geometry (M. Putinar, S. Sullivant, eds.), IMA Volumes Math. Appl. 149, Springer, 2009, pp. 271-324.
39 (mit Jaka Cimpric und Salma Kuhlmann) Sums of squares and moment problems in equivariant situations. Trans. Am. Math. Soc. 361, 735-765 (2009)
38 (mit Mihai Putinar) Multivariate moment problems: Geometry and indeterminateness. Ann. Scuola Norm. Sup. Pisa (5) 5, 137-157 (2006)
37 (mit José F. Fernando und Jesús M. Ruiz) Sums of squares of linear forms. Math. Res. Lett. 13, 947-956 (2006)
36 Sums of squares on real algebraic surfaces. Manuscr. math. 119, 395-410 (2006)
35 Non-existence of degree bounds for weighted sums of squares representations. J. Complexity 21, 823-844 (2005)
34 Distinguished representations of non-negative polynomials. J. Algebra 289, 558-573 (2005)
33 (mit Vicki Powers, Bruce Reznick und Frank Sottile) A new approach to Hilbert's theorem on ternary quartics. C. R. Acad. Sci. Paris, Ser. I 339, 617-620 (2004)
32 (mit José F. Fernando und Jesús M. Ruiz) Sums of squares in real rings. Trans. Am. Math. Soc. 356, 2663-2684 (2004)
31 Sums of squares on real algebraic curves. Math. Z. 245, 725-760 (2003)
30 (mit Joost van Hamel) Cohomology of tori over p-adic curves. Math. Ann. 326, 155-183 (2003)
29 (mit David Lewis und Thomas Unger) A weak Hasse principle for central simple algebras with an involution. Doc. Math. Extra Volume, Proc. Conf. Quadratic Forms and Related Topics, Baton Rouge, La., 2001, 241-251 (2001)
28 On sums of squares in local rings. J. reine angew. Math. 540, 205-227 (2001)
27 (mit Vicki Powers) The moment problem for non-compact semialgebraic sets. Adv. Geom. 1, 71-88 (2001)
26 Sums of squares of regular functions on real algebraic varieties. Trans. Am. Math. Soc. 352, 1039-1069 (1999)
25 The structure of some virtually free pro-p groups. Proc. Am. Math. Soc. 127, 695-700 (1999)
24 (mit Yuval Z. Flicker und R. Sujatha) Grothendieck's theorem on non-abelian H2 and local-global principles. J. Am. Math. Soc. 11, 731-750 (1998)
23 Appendix to: "A cohomological interpretation of the Grothendieck-Teichmüller group" by P. Lochak and L. Schneps. Invent. math. 127, 597-600 (1997)
22 Remark on the paper "Zerlegung reeller algebraischer Funktionen in Quadrate. Schiefkörper über reellem Funktionenkörper'' by E. Witt. In: Ernst Witt, Collected Papers --- Gesammelte Abhandlungen (I. Kersten, ed.), Springer, Berlin, 1998, p. 89
21 Classification of hermitian forms and semisimple groups over fields of virtual cohomological dimension one. Manuscr. math. 89, 373-394 (1996)
20 Hasse principles and approximation theorems for homogeneous spaces over fields of virtual cohomological dimension one. Invent. math. 125, 307-365 (1996)
19 Farrell cohomology and Brown theorems for profinite groups. Manuscr. math. 91, 247-281 (1996)
18 (mit Jean-Louis Colliot-Thélène) Zero-cycles and cohomology on real algebraic varieties. Topology 35, 533-559 (1996)
17 Purity theorems for real spectra and applications. In: Real Analytic and Algebraic Geometry, Proc. Conf. Trento 1992, F. Broglia, M. Galbiati, A. Tognoli (eds.), de Gruyter, Berlin 1995, pp. 229-250
16 Quasi-augmented simplicial spaces, with an application to cohomological dimension. J. Pure Applied Algebra 81, 293-311 (1992)
15 Real algebra and its applications to geometry in the last ten years: Some major developments and results. In: Real Algebraic Geometry, Proc. Conf. Rennes 1991, M. Coste, L. Mahé, M.-F. Roy (eds.), Lect. Notes Math. 1524, Springer, Berlin, 1992, pp. 75-96
14 Some remarks on orderings under finite field extensions. Pacific J. Math. 152, 175-185 (1992)
13 Spaces of orderings of fields under finite extensions. Manuscr. math. 72, 27-47 (1991)
12 Stability index of real varieties. Invent. math. 97, 467-483 (1989)
11 (mit Roland Huber) A relative notion of local completeness in semialgebraic geometry. Arch. Math. 53, 571-584 (1989)
10 Quotients of semi-algebraic spaces. Math. Z. 201, 249-271 (1989)
9 Riemannian almost-product structures with maximal mobility. Geom. Dedicata 24, 109-122 (1987)
8 Intersections of maximal subalgebras in Lie algebras. J. Algebra 105, 268-270 (1987)
7 Algebraic subgroup lattices of topological groups. Algebra Universalis 22, 235-243 (1986)
6 Topologies on the subgroup lattice of a compact group. Topology Appl. 23, 183-191 (1986)
5 Zusammenhängende Untergruppen von pro-Lieschen Gruppen. Geom. Dedicata 21, 231-248 (1986)
4 Quasi-normal subgroups of algebraic groups. Arch. Math. 45, 8-11 (1985)
3 Topologisch quasinormale Untergruppen zusammenhängender lokalkompakter Gruppen. Monatsh. Math. 98, 75-81 (1984)
2 Topologisch linksengelsche Elemente. Manuscr. math. 49, 243-266 (1985)
1 Topologisch rechtsengelsche Elemente in zusammenhängenden lokalkompakten Gruppen. Arch. Math. 43, 117-120 (1984)


Preprints

(mit Colin Tan) A Positivstellensatz for forms on the positive orthant. (11 pp, Januar 2017) (pdf).
Semidefinitely representable convex sets. (17 pp, Dezember 2016) (pdf).
(mit Sebastian Wenzel) Polynomials nonnegative on the cylinder. (9 pp, July 2016) (pdf).
Sum of squares length of real forms. (12 pp, March 2016) Math. Z., to appear (pdf).
An observation on positive definite forms. (2 pp, February 2016) (pdf).
(mit Aaron Kunert) Extreme positive ternary sextics. (17 pp, August 2015) Trans. Am. Math. Soc., to appear (pdf).
Semidefinite representation for convex hulls of real algebraic curves. (19 pp, August 2012) (pdf).


Weitere Manuskripte

A remark on descending sums of squares representations (2 pp, 16 July 2009) (pdf)
In how many ways is a quartic a conic of conics? Data for irreducible quartics over C and for nonnegative absolutely irreducible quartics over R. (6 pp, 4 November 2007) (pdf)
A short remark on a theorem by Becker and Gondard (2 pp, 15 April 2004) (pdf)
Correction to [27] (pdf)
Correction to [26] (pdf)